# SDR R61A2023021500130

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 17001421011
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND ON RH WING LEADING EDGE AT SLAT 3 OB TRACK AT RIB 19. RIB 19 PN 170-01421-011 PERM ALLOWED DAMAGE IAW ETD2023-170-002278.
